Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 6 found articles
 
 
  A geometrically nonlinear phase field theory of brittle fracture
 
 
Title: A geometrically nonlinear phase field theory of brittle fracture
Author: Clayton, J. D.
Knap, J.
Appeared in: International journal of fracture
Paging: Volume 189 (2014) nr. 2 pages 139-148
Year: 2014
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 6 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands